RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Samarov, K L

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:79
Abstract pages:234
Full texts:106

http://www.mathnet.ru/eng/person26516
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/268419

Publications in Math-Net.Ru
1990
1. A. V. Aksenov, K. L. Samarov, “Lorentz-invariant solutions of a pseudodifferential Schrödinger equation”, Differ. Uravn., 26:2 (1990),  268–271  mathnet  mathscinet; Differ. Equ., 26:2 (1990), 204–207
1989
2. S. S. Samarova, K. L. Samarov, “On the existence of analytic integrals in a three-dimensional problem of $n$ fixed centers”, Mat. Zametki, 45:1 (1989),  134–136  mathnet  mathscinet  zmath
1987
3. K. L. Samarov, “On the solvability of pseudodifferential equations generated by a Bessel operator”, Dokl. Akad. Nauk SSSR, 293:1 (1987),  82–86  mathnet  mathscinet  zmath
1984
4. K. L. Samarov, “A pseudodifferential Schrödinger equation”, Dokl. Akad. Nauk SSSR, 279:1 (1984),  83–87  mathnet  mathscinet
1983
5. K. L. Samarov, “On the solution of Cauchy problem for the Schrodinger equation of relativistically free particle”, Dokl. Akad. Nauk SSSR, 271:2 (1983),  334–337  mathnet
1982
6. R. I. Bogdanov, K. L. Samarov, “Topology of the constant-energy manifolds of the isosceles three-body problem”, Dokl. Akad. Nauk SSSR, 265:2 (1982),  265–268  mathnet  mathscinet  zmath
1977
7. K. L. Samarov, “Regularization of the isosceles three-body problem with zero area vector”, Dokl. Akad. Nauk SSSR, 233:6 (1977),  1049–1052  mathnet  mathscinet  zmath
8. K. L. Samarov, “Regularization of the isosceles three-body problem for a nonzero area vector”, Dokl. Akad. Nauk SSSR, 232:6 (1977),  1261–1264  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019